The scaling limit of loop-erased random walk in three dimensions

Gady Kozma Faculty of Mathematics and Computer Science, Weizmann Institute of Science

TBD mathscidoc:1701.331985

Acta Mathematica, 199, (1), 29-152, 2005.9
We show that the scaling limit exists and is invariant under dilations and rotations. We give some tools that might be useful to show universality.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:50 uploaded by actaadmin ] [ 93 downloads ] [ 0 comments ] [ Cited by 14 ]
@inproceedings{gady2005the,
  title={The scaling limit of loop-erased random walk in three dimensions},
  author={Gady Kozma},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203350846788694},
  booktitle={Acta Mathematica},
  volume={199},
  number={1},
  pages={29-152},
  year={2005},
}
Gady Kozma. The scaling limit of loop-erased random walk in three dimensions. 2005. Vol. 199. In Acta Mathematica. pp.29-152. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203350846788694.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved